# SDR A6WA2019020546359

- Difficulty date: January 21, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N424AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7656
- Aircraft time: 37,716 hours, 36,122 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Warning Message
- Condition: Illuminated
- Location: Anti-Skid System
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT LIFT OFF RECEIVED IB ANTISKID CAUTION MSG. MSG CLEARED AFTER G EAR RETRACTION. MSG RETURNED AFTER GEAR EXTENSION ON TOUCHDOWN AND CLEAR AGAIN ON TAXI IN.
